# SDR USAA0513

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 440, S-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440, S-8L CRACKED.  FABRICATED ANGLES FROM NR 1133534 AND 1133533, INSTALLED DOUBLERS IAW TR 53-10-20C, DEFECT SIZE: 0.25 INCH CRACK.
